# SDR ASAA2023100645495

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,673 hours, 16,874 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 HF INOP WILL NOT TRANSMIT. GROUNDED - YES. (RESOLVED ON W/O: 1972359 TASKCARD: N/R-00001 ) BITE OF HF TRANSCEIVER, NO FAULT NOTED. PERFORMED HF COMM SYSTEM TEST PER MM23-11-00-730-801. #2 HF TRANSMITS NORMALLY READ BACK FROM HF STATION IS 3X3. CLEARS MEL23-11A, SEAMC WILL NOTIFIED.
